# SDR AWXA0001023

- Difficulty date: December 6, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5311224200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D: EXT. SKIN AT FRAME 23L AND STR 22L HAS DAMAGED RIVETS. REPLACED FASTENERS WITH DOUBLER IAW SRM 51-42-11
